# SDR SWAA2021063077764

- Difficulty date: May 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT FLOOR SUPPORT 'Z' CHANNEL AT STRINGER 25R IS CORRODED AT 700-767 ; / [01] REMOVED CORROSION AT AFT CARGO R/H ZEE CHANNEL FROM 727 TO767 AS PER B737-700 SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS DUE TO EXFOLIATION CORROSION AS PER B737-700 SRM 53-00-53-1A-2 FIG 103 DETAILS A;B;C;D; AND E; [02] DEPTH GAUGE ID# 171612; [03] 'Z' CHANNEL SECTION OUT OF LIMITS.; [04] LOCATED AND DRILLED HOLES IN NEW PART AS PER B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0; [05] VERIFIED FABRICATION OF AFT CARGO CHANNEL. OK TO TREAT AND PRIME.; [06] TREATED AND PRIMED NEW AFT CARGO R\H ZEE CHANNEL AS PER B 737-700 AMM 51-21-41-701 AND 51-21-72-370-804; [07] VERIFIED RIGHT AFT CARGO CHANNEL TREAT AND PRIME.; [08] VERIFIED RIGHT AFT CARGO CHANNEL TREAT AND PRIME; [09] VERIFIED ALL STEPS
